# SDR UIEA2024101100975

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING - PNL, L/H WING INBD AILERON OUTBD LOWER SIDE.( 1. PERFORM REPAIR L/H WING INBD AILERON OUTBD LOWER SIDE PANEL CHAFING. PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR DETAILED REWORK INFORMATION. 2. CONDITION CHECK IS SATISFACTORY IAW SRM 51-70-06-0G-0.
